# SDR 2008UALA06363

- Difficulty date: November 4, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D31591478
- Part serial: 1176
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE.  RUPTURE DISK HAS SLOW LEAK.  REMOVED & REPLACED RUPTURE DISK.
